MAUDE Adverse Event Report: TIDI PRODUCTS LLC AG-SB, 10X12, CASE; TAPE AND BANDAGE, ADHESIVE

TIDI PRODUCTS LLC AG-SB, 10X12, CASE; TAPE AND BANDAGE, ADHESIVE
Model Number 50011-CSE
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: there is no lot information available and the specifics of use of the device (what type or size of tube/device was being secured, whether the product was applied per the ifu, etc.) are unknown.Without additional information, the complaint cannot be confirmed, nor can root cause be positively determined.Based on historical complaint data, a possible root cause is related to new users and device training.As this device is likely being used by end users in a home setting, they may not be following the instructions for use and proper application protocol.A formal investigation was opened to mitigate these types of complaints.(b)(4) was created to include a copy of the quick start guide in the packaging to improve customer experience.Therefore, no further corrective or preventative actions are necessary at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file: (b)(4).
 
Event or Problem Description
Customer reports inadequate adhesion despite shaving prior to application.Reportedly detach during showering causing concern about water exposure and safety.

Brand Name
AG-SB, 10X12, CASE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24372632
Report Number2182318-2026-00012
Device Sequence Number12158449
Product Code KGX
UDI-Device Identifier00618125190355
UDI-Public00618125190355
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number50011-CSE
Device Catalogue Number50011-CSE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown